Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Lack of sleep, irregular periods, normal scan result, prescribed proglyuton, have depression, sweating on intake. Solution?

Hi. I m 25 yrs old, 178lbs and 5 2. I ve started having my period when I was 11 yrs old and it has been regular until February this yr. I was so stressed with all the work load and been so tired everyday because I always stay too late at night then wake up early. I always don t have enough sleep. This yr, I had my period from January 9 -13. After that, I haven t had any period for February and March so I went to a family doctor who precribed me Norethisterone 5mg. He advised me to take it 3 times a day for 10 days. After 10 days, I should have my period within the next 5 days which I did, on the 4th day.That was from April 17-21. After that he said I shouldn t worry as my periods will become regular after. But I missed my period again from May - July. I noticed that in each of those months, there s a week where I m having this brown discharge but it s only very light. At most times I can only see it if I wipe it. It really doesn t go to the underwear.On July, I went again to the same family doctor and he said my body is still adjusting and I ll have my regular period soon, I just have to release all the stress.I am actually not feeling anything so I know I m not sick. So I just waited until July is over but still no period came. I decided to have myself checked on a gynaecologist . He had scanned my uterus/ ovary and bladder (If i m not mistaken) and mentioned there s no sign of anything bad on it so he said it has to do with the hormones. He prescribed me the same medicine I had with the family doctor. But this time, he asked me to take the Progyluton starting on the 5th day of my period for 2 mths. I actually had my period and I m now taking the progyluton for the 10th day. The gynae said that I should have my regular period after 2 months. I m just worried, what if my period goes out again after 2 months? I really don t want to depend on the pills. I ve been trying to lose weight but I m still stuck on the same weight. I used to weigh only around 160lbs before but I think I started going over that like a yr and a half ago.Also I don t know if it s possible for me to avoid stress. My work is always stressfull. As for any side effects on taking the pills, I noticed I ve become more sweaty and kind of depressed, like I m not in a mood for anything. Please note that I m not sexually active. The last I had was January, after I had my period then. I ve done 3 PTs and my doctor had me PTs twice as well so I m not pregnant. Before, I use to be sexually active. I am now leaving abroad for a year so things have changed and I ve been busy.
Asked On : Thu, 6 Sep 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor